# SDR AALA201611199009

- Difficulty date: November 17, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 17,344 hours, 7,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ROW 18L INOPERATIVE.  R & R SEAT MOUNTED EMERGENCY LIGHT. OPS CHECKED OK IAW AMM 33-51-19-0401.
